Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
SunshineGirl84

Steroid shot in the hip for acne?

Recommended Posts

I was at my dermatologist and she gave me a steroid injection in my left hip to decrease inflammation of my facial breakouts. I am taking isotretinoid right now, and she gave me the shot during a recent visit.

i did not catch what she said it was called, but does anybody know what this injection was? I do remember her saying it was a steroid. but i didn't catch the name.

also, if you have had this shot, did it work? please describe your experience.

Thanks!!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×